MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA INFRARENAL

ENDOLOGIX AFX; VELA INFRARENAL
Model Number A28-28/C75V
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following events ofa type 1a endoleak with migration of the cuff (infrarenal extension).The most likely cause of the proximal loss of seal (1a endoleak) was the cuff migration and the cause of the cuff migration could not be determined due to lack of pre-implant medical imaging.Procedure related harms included right access site complication which required a surgical intervention.To date there has been no reports of further negative patient sequalae.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.
 
Event or Problem Description
At the completion of the clinical assessment on (b)(6) 2018 for a pervious report event (2031527-2018-00379), clinical was able to find substantial evidence to support the following additional findings of 1a endoleak and migration of the infrarenal extension (cuff).This report is for the 1a endoleak and migration of the infrarenal extension (cuff) only.

Brand Name
AFX
Common Device Name
VELA INFRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7627686
Report Number2031527-2018-00556
Device Sequence Number16463067
Product Code MIH
UDI-Device Identifier00818009013514
UDI-Public(01)00818009013514(17)150206
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2015
Device Model NumberA28-28/C75V
Device Lot Number1164387-010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR